CSpace

Browse/Search Results:  1-2 of 2 Help

Filters        
Selected(0)Clear Items/Page:    Sort:
A new approximate method for second order elliptic problems with rapidly oscillating coefficients based on the method of multiscale asymptotic expansions 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2007, 卷号: 335, 期号: 1, 页码: 657-668
Authors:  He, Wen-Ming;  Cui, Jun-Zhi
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
the method of multiscale asymptotic expansions  second order elliptic equations with rapidly oscillating coefficients  error estimate  
A finite element method for elliptic problems with rapidly oscillating coefficients 期刊论文
BIT NUMERICAL MATHEMATICS, 2007, 卷号: 47, 期号: 1, 页码: 77-102
Authors:  He, Wen-Ming;  Cui, Jun-Zhi
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
second-order elliptic equations with rapidly oscillating coefficients  homogenization theory  finite element method